Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online
Ask a Urologist   »  

Can eye drops (following cataract op) cause urine to be

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1541 Questions
Question
Can eye drops (following cataract op) cause urine to be very yellow?
Fri, 9 Feb 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. Klarida Papaqako 2 hours later
Brief Answer:
No, those medicines are just local.

Detailed Answer:
Hello,

Thank you for using HealthcareMagic to post your health concern.
I read it carefully and I understand your concern.

No, those medicines are just local and do not circulate in the blood in such higher amounts as to cause changes of color in the urine.

Do check this with your doctor so they make sure to rule out where is that coming from.

Let me know if you have other questions or concerns.

Regards,
Dr.Papaqako

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor